# SDR 20000622SH021

- Difficulty date: February 9, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slat
- Part number: 407023002117
- Condition: Damaged
- Location: Horizontal
- Part time: 369 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED WITH NEW SLATS FROM BELL HELICOPTER.  C/W BELL ASJ 407-99-32.  (X)
